On Fuzzy Measure and Fuzzy Integral on Fuzzy Set
International Journal of Science and Research (IJSR)

International Journal of Science and Research (IJSR)
www.ijsr.net | Most Trusted Research Journal Since Year 2012

ISSN: 2319-7064



Research Paper | Mathematics | India | Volume 7 Issue 2, February 2018

On Fuzzy Measure and Fuzzy Integral on Fuzzy Set

D. Rajan, A. Beulah

The purpose of this paper is to study fuzzy integral of Fuzzy measure based on fuzzy set. In this paper we formulate some convergence theorems on a fuzzy algebra of fuzzy sets. We provide some structural characteristics of a fuzzy measure, the auto continuity and some other concepts for a fuzzy measure are introduced. We capture some of the case of fuzzy sets, Rieszs theorems and Lebesgue theorems of a sequence of measurable functions.

Keywords: Fuzzy Measure, Fuzzy Set

Edition: Volume 7 Issue 2, February 2018

Pages: 373 - 376

Share this Article

How to Cite this Article?

D. Rajan, A. Beulah, "On Fuzzy Measure and Fuzzy Integral on Fuzzy Set", International Journal of Science and Research (IJSR), https://www.ijsr.net/search_index_results_paperid.php?id=2021804, Volume 7 Issue 2, February 2018, 373 - 376

75 PDF Views | 70 PDF Downloads

Download Article PDF



Similar Articles with Keyword 'Fuzzy Measure'

Research Paper, Mathematics, Iraq, Volume 6 Issue 10, October 2017

Pages: 1827 - 1835

Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi, Karrar S. Hamzah

Share this Article

Research Paper, Mathematics, India, Volume 7 Issue 2, February 2018

Pages: 373 - 376

On Fuzzy Measure and Fuzzy Integral on Fuzzy Set

D. Rajan, A. Beulah

Share this Article

Similar Articles with Keyword 'Fuzzy Set'

Research Paper, Mathematics, India, Volume 5 Issue 4, April 2016

Pages: 1984 - 1985

On Fuzzy Weakly ?-continuous Multifunction

Saurabh Saxena

Share this Article

Informative Article, Mathematics, India, Volume 5 Issue 10, October 2016

Pages: 1244 - 1248

Basic Structures and Development in Continuous Function in Fuzzy Topological Spaces

Madhulika Shukla

Share this Article

Research Paper, Mathematics, Iraq, Volume 6 Issue 10, October 2017

Pages: 1827 - 1835

Some New Results about the Convergence of Fuzzy Measurable Functions Sequence on Fuzzy Measure on Fuzzy Sets

Noori F. Al-Mayahi, Karrar S. Hamzah

Share this Article

Research Paper, Mathematics, India, Volume 2 Issue 9, September 2013

Pages: 135 - 140

A Batch-Arrival Queue with Multiple Servers and Fuzzy Parameters: Parametric Programming Approach

R. Ramesh, S. Kumara G Ghuru

Share this Article

Research Paper, Mathematics, Turkey, Volume 3 Issue 6, June 2014

Pages: 1300 - 1306

Harmonic Analysis in Fuzzy Systems

Timur Karacay

Share this Article
Top